MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem (2880); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular nodal reentrant (avnrt) ablation procedure, the system froze which caused a delay in the procedure.The mapping system was working during geometry collection and during the ep study.It did not work after the ablator went in and was being positioned for the slow pathway ablation.The system froze and an error message and warning were noted stating: ¿failed to create path.' and the messaged could not be closed.The system then went out to the main screen and an attempt to enter the last study showed an error message stating the path failed.It was then tried to enter a new study under the same patient and, again this did not work.The dws was restarted 5 times and was left turned off for 30 minutes, but the computer did not restart properly.The computer then brought up the 'enter luks password' screen and prompted to check if a usb device was attached.There was no usb device plugged in or cd in the drive.The luks password was entered, allowing log in but was unable to start a case under this log in, so it was restarted to log in properly and the same luks password screen appeared.The case continued without the aid of mapping.Ablation was performed using x ray and the claris system.There were no adverse patient consequences, but it did make the ablation more difficult.The procedure was completed without incident.
 
Additional Manufacturer Narrative
The case study was provided, however collect logs of the event date were not available for investigation.Abbott is unable to evaluate the product involved in this incident based on only the case study received.The cause of the reported system freeze and subsequent delay remain unknown.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3.One ensite x display workstation was received for analysis.Visual inspection of the device found all input/output connectors and labels to be free of physical damage.Hardware diagnostics revealed both the memory and the hard drive tests were successful.After the splash screen was displayed, the normal sign in screen was displayed.A green communication status light on dws where fiber plugs in was seen.The amplifier was communicating with the dws.No intermittent video issues were observed on the monitors.No luks password error was noted.If the physical configuration of the computer changes, such as the modification of a hard drive or usb device, the luks password will be requested upon startup.Further investigation into the reported path error message was not possible as the device log in information was not available.Based on the information received and the investigation performed, the cause for the reported event was unable to be determined.The reported luks error did not appear on startup.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received and the investigation performed, the cause for the reported event was unable to be determined.

Brand Name
ENSITE X EP SYSTEM DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15797908
Report Number2184149-2022-00275
Device Sequence Number4546404
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public05415067032171
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7877599
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer11/10/2022
01/27/2023
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date12/07/2022
02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight90 KG